# SDR SWAA2022030226332

- Difficulty date: January 28, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 40,607 hours, 24,075 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T/E SHELF PANEL JUST AFT OF #1 PYLON; AFT MID SEAL BRACKET CRACKED AT ATTACH FASTENER HOLE / REMOVED AND REPLACED PER SRM 51-40-02.
